# SDR SWAA002462

- Difficulty date: November 27, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 58,006 hours, 62,170 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26687
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND NR 6 L/E SLAT LOWER CHORD CRACKED AT ACTUATOR ROD END CUTOUT. R&R SLAT LOWER CHORD PER SRM.
